MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1925
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.(b)(6).Patient information: no further information was provided.
 
Event or Problem Description
The customer obtained falsely elevated alinity c magnesium results.On (b)(6) 2022 sample id (b)(6).Generated an initial result of 3.35 mmol/l and repeat of 0.86 and 087 mmol/l.No impact to patient management was reported.
 
Event or Problem Description
On 29-mar-2022 the customer provided two additional falsely elevated alinity c magnesium results: sample id (b)(6): (b)(6) 2022 initial 3.90 mmol/l and repeat 1.01 mmol/l; sample id (b)(6) : (b)(6) 2022 initial 3.90 mmol/l and repeat 0.76 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section b5 was updated to include two additional falsely elevated alinity c magnesium results.Section a1 patient identifier: multiple = (b)(6).Investigation of the customer's issue included review of complaint activity, trending data, labeling and device history records.Return testing was not completed as returns were not available.Review of the complaint information indicates quality controls were acceptable during the period the falsely elevated result was generated and retest of the samples generated the expected results.Review of complaint and trending data did not identify any issues or trends.Device history records were reviewed and did not identify any related non-conformances or deviations.Additionally, labeling was reviewed and sufficiently addresses the complaint issue.Based on this investigation, no systemic issue or deficiency was identified for the alinity c magnesium reagent lot.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13765205
Report Number3005094123-2022-00046
Device Sequence Number4029720
Product Code JGJ
UDI-Device Identifier00380740176525
UDI-Public00380740176525
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model Number08P1925
Device Catalogue Number08P19-25
Device Lot Number32345UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer03/24/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC01132.; ALNTY C PROCESSING MODU, 03R67-01, AC01132.
Patient SexUnknown